# SDR VNAA2016062800032

- Difficulty date: June 28, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 30,424 hours, 30,453 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70623
- Part serial: 1286
- Condition: Faulty
- Location: Stab Trim
- Part time: 28,253 hours, 28,479 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HORIZONTAL STABILIZER TRIM CONTOL UNIT FLAGGING MOTOR NR 1 DURING CLIMBOUT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE STAB TRIM MOTOR CONTROL UNIT AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASE FOR SERVICE.
